# SDR IPXA2020110361998

- Difficulty date: November 3, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 34,808 hours, 23,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N571110
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 4 DENT (TOP OF APU) 16" R OF BLO A=/25 Y=.045 A/Y=5.5 FOUND TO BE DELAMINATED.  REPAIRED AREA, IAW B757 SRM 51-70-10-2R PER EA 757-5380-27-A2515 REV- PER EO B757-5330-78319-A.
